# SDR SWAA2013040314426

- Difficulty date: March 12, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 50,790 hours, 40,283 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 6569646
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BRACKET CRACKED AT WBL 198.60.  REMOVED AND REPLACED BRACKET IAW SRM AND DWG.
